MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS
Model Number IMPACTOR PAD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/21/2023, it was reported by a sales representative via sems that a 0826-000 impactor rod is broken.This occurred during a case.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
The complaint was confirmed.One unpackaged 0826-000 serial/batch number (b)(6) was received for investigation.Functional testing was not conducted due to the damage to the instrument.Visual evaluation found that the connector thread was broken off.The most likely cause for the reported failure is a user error.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.

Brand Name
IMPACTOR PAD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17745981
Report Number1220246-2023-07902
Device Sequence Number19855060
Product Code HSB
UDI-Device Identifier00848665002805
UDI-Public00848665002805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0826-000
Device Lot Number180335
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown